Fully discrete mixed finite element approximations for non-Darcy flows in porous media

M. Y. Kim, E. J. Park

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

A numerical approximation procedure is proposed to solve equations describing non-Darcy flow of a single-phase fluid in a porous medium in two or three spacial dimensions, including the generalized Forchheimer equation. Fully discrete mixed finite element methods are considered and analyzed for the approximation. Existence and uniqueness of the approximation are discussed and optimal order error estimates in L2 are derived for the three relevant functions.

Original languageEnglish
Pages (from-to)113-129
Number of pages17
JournalComputers and Mathematics with Applications
Volume38
Issue number11
DOIs
Publication statusPublished - 1999 Dec

Bibliographical note

Funding Information:
*The research of this author was supported in part by a post-doctoral fellowship from the University of Trento, Italy. ?The research of this author was supported in part by G.N.A.F.A. of C.N.R. (Italy) and KOSEF #97070101013 (Korea).

All Science Journal Classification (ASJC) codes

  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Fully discrete mixed finite element approximations for non-Darcy flows in porous media'. Together they form a unique fingerprint.

Cite this